Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Palpitations and difficulty in breathing after taking clenbuterol for weight loss. Suffering from panic attacks, dizziness, and chest pain. Side effects?

Hi im a 26 year old female... about 5 years ago i bought these pulls called clenbuterol to lose weight... i was already very thin due to not eating properly for two years before that but thought i was still fat ... anyway after taking these tablets for a week i started to get shaky hands palpitations and difficulty breathing.. i was rushed to the a+e and they did an ecg and chest xray n stuff n said im fine bt probably experiienced side effects of the pills to which i later read about and that was what i was experiencing... after that i experienced alot of panic attacks n pain in my chest which i thiught i was experiencing heart attack bt werent..... i have started to eat more since then but mayb lacking in some nutrientsn stuff... recently for the past two years since havibg my gitls i had bad heartburn . and indigestion... i get bad chest pains after i eat.. with fluttery feelings.. burping lots with headaches and feeling dizzy too... i cant sleep in the night sonetimes wen i feel like this... i also feel very bloated to the point where i feel pressure in my head like its gonna pop... i get pain in my chest n back when i feel like that.. i. dont know if its because im still lacking ibn vitamins n thingsor what is it that iv got... it scares me sometime wher i think i mite passout n die! I dnt kno wat thisis... wen i drink tea which i dong anymore it gets soo bad thst i start burpin n feeling faint n dizzy pain in my chest n stomach and headachrs.. maybe im intollerant to something too.. im not sure.. what shud i do!
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Firstly, clenbuterol is not a weight-losing drug. It is a bronchodilator, used in asthma cases.

Secondly, clenbuterol causes tremors of hands, palpitations, rapid beating of the heart, nervousness, headaches.

If you are still taking clenbuterol, STOP it immediately.

From the details provided by you, you do have Panic Attacks, for which you should take anti-depressants (duolexitin, serteraline or citalopram) and anxiolytics (such as, alprazolam or clonazepam). They will control your Panic attacks, headaches and anxiety.

You don't have any heart disease. It is just GERD (Gastro-esophageal-reflux disease). Anti-acid drugs like PPIs will be very helpful in relieving your chest pains and stomach discomfort.

Consult your doctor who will prescribe the above-mentioned drugs in appropriate doses.

Hope you are satisfied with my answer.

Dr. Rakesh Karanwal
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor